Alert archive / North Dakota / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 256, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Sep 4, 2016, 8:39 AM CDT for Foster County, Stutsman County, North Dakota. It was in force for 66 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 4, 2016, 8:39 AM CDT (13:39 UTC)
- Expired
- Sep 4, 2016, 9:45 AM CDT
- In force
- 66 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Foster County, ND, Stutsman County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 107 km from the middle of the area, began a volume at 13:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 4, 9:20 AM CDT | HAIL 1 | Buchanan, ND |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 41 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 1.7 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 42 J/kg
- Mixed-layer CIN
- -298 J/kg
- Mixed-layer LCL
- 722 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 123 m²/s²
- 0-3 km storm-relative helicity
- 225 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.7
The text
As transmitted.
837
WUUS53 KBIS 041339
SVRBIS
NDC031-093-041445-
/O.NEW.KBIS.SV.W.0256.160904T1339Z-160904T1445Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
839 AM CDT SUN SEP 4 2016
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN STUTSMAN COUNTY IN SOUTHEASTERN NORTH DAKOTA...
SOUTHEASTERN FOSTER COUNTY IN SOUTHEASTERN NORTH DAKOTA...
* UNTIL 945 AM CDT
* AT 839 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
BUCHANAN...OR 12 MILES NORTHWEST OF JAMESTOWN...MOVING NORTHEAST
AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
KENSAL...GLENFIELD...BUCHANAN...PINGREE AND COURTENAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4691 9890 4704 9910 4757 9852 4755 9850
4733 9850 4733 9847 4717 9847
TIME...MOT...LOC 1339Z 221DEG 33KT 4707 9883
HAIL...1.00IN
WIND...60MPH
$$
SCHILD3 follow-up statements
738
WWUS53 KBIS 041404
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
904 AM CDT SUN SEP 4 2016
NDC031-093-041445-
/O.CON.KBIS.SV.W.0256.000000T0000Z-160904T1445Z/
STUTSMAN ND-FOSTER ND-
904 AM CDT SUN SEP 4 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 AM CDT
FOR NORTHEASTERN STUTSMAN AND SOUTHEASTERN FOSTER COUNTIES...
AT 903 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTHWEST
OF COURTENAY...OR 17 MILES NORTH OF JAMESTOWN...MOVING NORTHEAST AT
25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
KENSAL...GLENFIELD...BUCHANAN...PINGREE AND COURTENAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4691 9890 4704 9910 4757 9852 4755 9850
4733 9850 4733 9847 4717 9847
TIME...MOT...LOC 1403Z 222DEG 24KT 4717 9872
HAIL...1.00IN
WIND...60MPH
$$
SCHILD453
WWUS53 KBIS 041421
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
921 AM CDT SUN SEP 4 2016
NDC031-093-041445-
/O.CON.KBIS.SV.W.0256.000000T0000Z-160904T1445Z/
STUTSMAN ND-FOSTER ND-
921 AM CDT SUN SEP 4 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 AM CDT
FOR NORTHEASTERN STUTSMAN AND SOUTHEASTERN FOSTER COUNTIES...
AT 921 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST
OF COURTENAY...OR 18 MILES NORTH OF JAMESTOWN...MOVING NORTHEAST AT
35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
KENSAL...GLENFIELD...BUCHANAN AND COURTENAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4691 9890 4698 9898 4757 9852 4755 9850
4733 9850 4733 9847 4717 9847
TIME...MOT...LOC 1421Z 226DEG 31KT 4718 9866
HAIL...1.00IN
WIND...60MPH
$$
SCHILD402
WWUS53 KBIS 041444
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
944 AM CDT SUN SEP 4 2016
NDC031-093-041454-
/O.EXP.KBIS.SV.W.0256.000000T0000Z-160904T1445Z/
STUTSMAN ND-FOSTER ND-
944 AM CDT SUN SEP 4 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN STUTSMAN AND
SOUTHEASTERN FOSTER COUNTIES WILL EXPIRE AT 945 AM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL HAIL...
GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
BISMARCK.
LAT...LON 4691 9890 4698 9898 4757 9852 4755 9850
4733 9850 4733 9847 4717 9847
TIME...MOT...LOC 1442Z 221DEG 33KT 4718 9866
$$
SCHILDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 4, 6:10 AM CDT, 2 hours 29 minutes earlier.
Area forecast discussion, Sep 4, 6:10 AM CDT, 2 hours 29 minutes before
Area Forecast Discussion National Weather Service Bismarck ND 610 AM CDT SUN SEP 4 2016 .UPDATE... Issued at 602 AM CDT Sun Sep 4 2016 Very dynamic and active morning across the region. Several thunderstorms have grown to severe limits based on radar imagery along the frontal boundary in northeast North Dakota early this morning. Now more thunderstorms are forming across south central North Dakota and latest HRRR has a strong line/bow echo beginning southwest and tracking northeast. Used the latest HRRR pop initialization. Moved the threat for severe weather up to this morning. && .SHORT TERM...(Today and tonight) Issued at 329 AM CDT Sun Sep 4 2016 A significant jet streak at h300 is forecast to move northeast from the four corners region into the upper plains today and tonight. Co-incident with this, a northern stream 100+ kt jet is over topping a broad ridge across southern Canada creating significant diffluence aloft between the two features. This will act in tandem to create a large and persistent upward motion field across North Dakota and in turn increase the low level jet pulling moisture into the region. Other important factors such as a two standard deviation from normal precipitable water anomaly will support wide spread showers and thunderstorms across the state today and tonight. The first push of precipitation is moving into southwest north dakota this morning. Now finally seeing the expected line of storms forming in northeast North Dakota along the frontal boundary. This makes the pop forecast a bit complex early today but by late morning widespread showers and thunderstorms will connect from the southwest into the northeast. Have adjusted pops per the latest HRRR runs for the morning hours. The front will also be the focus for severe thunderstorms this afternoon and evening. Current thinking is sufficient heating will allow the cape to reach the forecast 1500-2500 the models suggest. For this afternoon and evening a slight risk of severe thunderstorms are noted. Moderate to heavy rain will be the result across the James river valley later today and tonight. Local amounts of 3 inches or a little more will extend over sufficiently long 6 to 12 hour period and at this time flash flooding is not anticipated. Will not issue any headlines for this. .LONG TERM...(Monday through Saturday) Issued at 329 AM CDT Sun Sep 4 2016 The long term continues to look cooler and active as a broad cyclonic flow will remain over the northern plains with several shortwaves moving through. The superblend guidance indicated the best chance for showers this coming week will be wednesday with a transient short wave producing likely pops. There will be at least a chance for showers and thunderstorms through Saturday. Highs Monday will be the coolest with upper 50s northwest and the 60s east. Then highs will be in the 60s to lower 70s for the remainder of the week. && .AVIATION...(For the 12Z TAFS through 12Z Monday morning) Issued at 602 AM CDT Sun Sep 4 2016 Showers and thunderstorms will impact the area through the day. The best chance for thunderstorms will be at KDIK, KBIS, and KJMS this morning and early afternoon. Another round of thunderstorms will be possible mid afternoon Sunday at KJMS. MVFR cigs with localized IFR cigs will develop along with the potential for reduced visibilities in precipiation. && .BIS Watches/Warnings/Advisories... NONE. && UPDATE...WAA SHORT TERM...WAA LONG TERM...WAA AVIATION...MM
Hazardous weather outlook, Sep 4, 6:18 AM CDT, 2 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 618 AM CDT SUN SEP 4 2016 NDZ004-005-012-013-018>023-025-031>037-040>048-050-051-051130- BOTTINEAU-ROLETTE-MCHENRY-PIERCE-DUNN-MERCER-OLIVER-MCLEAN- SHERIDAN-WELLS-FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON- BURLEIGH-KIDDER-STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX- EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- 618 AM CDT SUN SEP 4 2016 /518 AM MDT SUN SEP 4 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT WIDESPREAD SHOWERS AND THUNDERSTORMS ALONG WITH HEAVY RAIN ARE EXPECTED TODAY AND TONIGHT. SOME STORMS MAY BECOME SEVERE SOUTH CENTRAL INTO THE JAMES RIVER VALLEY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY WIDESPREAD SHOWERS AND SCATTERED THUNDERSTORMS ARE EXPECTED TO CONTINUE MONDAY. SEVERE WEATHER IS NOT EXPECTED. THERE IS A CHANCE FOR THUNDERSTORMS TUESDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED SOUTH CENTRAL AND SOUTHEAST SUNDAY. NDZ001>003-009>011-017-051130- DIVIDE-BURKE-RENVILLE-WILLIAMS-MOUNTRAIL-WARD-MCKENZIE- 618 AM CDT SUN SEP 4 2016 /518 AM MDT SUN SEP 4 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA AND NORTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. WAA
In the hours before
Special weather statement, Sep 4, 4:17 AM CDT, 4 hours 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 417 AM CDT SUN SEP 4 2016 NDZ012-013-022-023-040945- MCHENRY-PIERCE-WELLS-SHERIDAN- 417 AM CDT SUN SEP 4 2016 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN SHERIDAN... SOUTHWESTERN PIERCE...SOUTHEASTERN MCHENRY AND NORTHWESTERN WELLS COUNTIES UNTIL 445 AM CDT... AT 417 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST OF MARTIN...OR 14 MILES WEST OF HARVEY...MOVING NORTHEAST AT 20 MPH. WINDS GUSTS TO 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... HARVEY...ANAMOOSE...MARTIN...SELZ AND SHEYENNE LAKE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4764 10021 4782 10047 4803 10009 4783 9983 TIME...MOT...LOC 0917Z 229DEG 20KT 4777 10026 ABELING
Special weather statement, Sep 4, 5:08 AM CDT, 3 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
508 AM CDT SUN SEP 4 2016
NDZ023-041045-
WELLS-
508 AM CDT SUN SEP 4 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN WELLS COUNTY UNTIL
545 AM CDT...
AT 507 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 12 MILES WEST OF
SHEYENNE...OR 25 MILES NORTHWEST OF CARRINGTON...MOVING NORTHEAST AT
20 MPH.
WIND GUSTS TO 50 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
BREMEN AND HAMBERG.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4766 9934 4778 9954 4785 9951 4785 9930
4784 9929 4769 9929
TIME...MOT...LOC 1007Z 222DEG 19KT 4778 9937
ABELINGSpecial weather statement, Sep 4, 7:38 AM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
738 AM CDT SUN SEP 4 2016
NDZ013-022-023-041315-
PIERCE ND-WELLS ND-SHERIDAN ND-
738 AM CDT SUN SEP 4 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN SHERIDAN...
SOUTHWESTERN PIERCE AND NORTHWESTERN WELLS COUNTIES UNTIL 815 AM
CDT...
AT 738 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES SOUTHWEST OF MARTIN...OR 14 MILES WEST OF HARVEY...MOVING
NORTHEAST AT 35 MPH.
PENNY SIZE HAIL AND WIND GUSTS TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
HARVEY...MARTIN AND SHEYENNE LAKE.
LAT...LON 4795 9997 4778 9984 4762 10019 4775 10041
4785 10031 4785 10020 4795 10020 4798 10017
TIME...MOT...LOC 1238Z 223DEG 29KT 4772 10025
ABELINGSpecial weather statement, Sep 4, 7:55 AM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
755 AM CDT SUN SEP 4 2016
NDZ013-022-023-041330-
PIERCE ND-WELLS ND-SHERIDAN ND-
755 AM CDT SUN SEP 4 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN SHERIDAN...SOUTH
CENTRAL PIERCE AND NORTHWESTERN WELLS COUNTIES UNTIL 830 AM CDT...
AT 755 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
MARTIN...OR 7 MILES NORTHWEST OF HARVEY...MOVING NORTHEAST AT 40 MPH.
WIND GUSTS TO 55 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
HARVEY...MARTIN AND SELZ.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK SHELTER
INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4802 9985 4802 9981 4784 9981 4772 9999
4784 10028 4785 10027 4785 10020 4790 10020
4817 9985
TIME...MOT...LOC 1255Z 223DEG 33KT 4785 10004
ABELINGSpecial weather statement, Sep 4, 8:34 AM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
834 AM CDT SUN SEP 4 2016
NDZ022-035-036-041400-
KIDDER ND-BURLEIGH ND-SHERIDAN ND-
834 AM CDT SUN SEP 4 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN SHERIDAN...
NORTHWESTERN KIDDER AND NORTHEASTERN BURLEIGH COUNTIES UNTIL 900 AM
CDT...
AT 833 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 9 MILES SOUTH OF MERCER TO 9 MILES NORTHEAST OF
REGAN TO WING. MOVEMENT WAS NORTHEAST AT 45 MPH.
HALF INCH HAIL AND WIND GUSTS TO 50 MPH WILL BE POSSIBLE WITH THESE
STORMS.
STRONG THUNDERSTORMS WILL BE NEAR...
MCCLUSKY AROUND 855 AM CDT.
GOODRICH AROUND 900 AM CDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE DENHOFF...NEW JOHNS
LAKE AND HOFFER LAKE.
VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4724 10049 4731 10075 4733 10075 4733 10068
4745 10067 4763 10049 4749 10009 4743 10003
4733 10003 4733 9991 4727 9985 4706 10033
TIME...MOT...LOC 1333Z 229DEG 37KT 4735 10070 4728 10043 4712 10028
SCHILDThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 4, 4:17 AM CDT | Special Weather Statement | BIS | Sheridan | 28 min |
| Sep 4, 4:53 AM CDT | Severe Thunderstorm Warning | BIS | Pierce, Wells | 26 min |
| Sep 4, 5:08 AM CDT | Special Weather Statement | BIS | Wells | 37 min |
| Sep 4, 7:13 AM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Morton, Oliver | 62 min |
| Sep 4, 7:38 AM CDT | Special Weather Statement | BIS | Sheridan | 37 min |
| Sep 4, 7:55 AM CDT | Special Weather Statement | BIS | Pierce | 35 min |
| Sep 4, 8:34 AM CDT | Special Weather Statement | BIS | Sheridan | 26 min |
| Sep 4, 9:02 AM CDT | Special Weather Statement | BIS | Sheridan, Wells | 28 min |
| Sep 4, 9:17 AM CDT | Areal Flood Advisory | BIS | Stutsman | 3 hr |
| Sep 4, 9:55 AM CDT | Special Weather Statement | BIS | Stutsman | 35 min |
| Sep 4, 6:16 PM CDT | Special Weather Statement | BIS | Emmons | 29 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.